# SDR 2014FA0000148

- Difficulty date: October 22, 2013
- Submitted: March 7, 2014
- Operation: General aviation
- Aircraft: N5080N
- Make and model: Beech 58
- Aircraft serial: TH2350
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Part number: AN737TW
- Condition: Loose
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON ENTERING PATTERN AND MOVING THE LANDING GEAR HANDLE DOWN TO THE EXTENDED POSITION,  PILOT NOTICED SMOKE IN THE COCKPIT.  PULLED THE LANDING GEAR AND LANDING GEAR RELAY CIRCUIT BREAKERS AND EXTENDED LANDING GEAR UTILIZING THE ALTERNATE EXTENSION HANDLE.  OBSERVED A 3 GREEN DOWN AND LOCKED INDICATION, NOTIFIED THE TOWER OF THE SMOKE AND LANDED NORMALLY.   EXAMINATION AT MFG REVEALED THAT STAINLESS STEEL HOSE CLAMP, WHICH NORMALLY HOLDS A FLEXIBLE HEATING HOSE TO THE COMPOSITE HEATING DUCT IMMEDIATELY ABOVE THE LANDING GEAR RELAY, WAS NOT INSTALLED.  THE HOSE CLAMP WAS FOUND RESTING ON THE OTBD CONTACT OF THE LANDING GEAR RELAY AND AGAINST THE AIRFRAME STRUCTURE.  THIS ARCING FORMED A WEAK WELD BETWEEN THE 2 COMPONENTS.  MFG MAINTENANCE DETERMINED THAT THE LANDING GEAR RELAY AND LANDING GEAR ACTUATOR MOTOR WOULD REQUIRE REPLACEMENT.  REF MFG DWGS: IPC 58-590000-19, REV R, CHAPTER 21-20-00, 102-364001, ELECTRICAL EQUIP INSTALLATION-FUSELAGE, 95-810017, ACTUATOR ASSY, RETRACT, LANDING GEAR, 102-530022, COVER INSTALLATION-FRONT SPAR CARRY THRU, 58-550034, DUCT INSTALLATION HEAT AND VENT.
